Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Limits of physical withdrawal

Reply
- Sat, 01 Aug 2020 09:28:27 EST jPNtZ3fl No.616534
File: 1596288507069.jpg -(428337B / 418.30KB, 1137x1137) Thumbnail displayed, click image for full size. Limits of physical withdrawal
Is there an eventual peak/cap to the severity of withdrawal? Like if you're hooked for 4 or 5 years, will the physical withdrawal be worse after that amount of time than it would 2 or 3 years, or after a certain amount of time, are you looking at the same level of brutal symptoms? I'm talking about when your tolerance reaches a point where you just use to stay well and don't get high anymore.

I've been hooked for about a year and wonder if staying hooked for another four to six months will make the physical side of withdrawal any worse, or if it'll just be the same level of shitty.
>>
lol - Sat, 01 Aug 2020 11:16:23 EST oaWRMjn3 No.616535 Reply
>>616534
It bears down on you and gets worse each time you go through it imo. Different drugs and lengths of time taking them will obviously have dofferent WD though.
>>
Martin Feffingdock - Sat, 01 Aug 2020 12:05:00 EST uGIYfkHL No.616537 Reply
>>616534
yes it will to high to explain sry but believe me it will be worse
>>
Albert Hittingworth - Sat, 01 Aug 2020 15:10:46 EST 29QbCoeq No.616543 Reply
>>616534
It depends more on how many times you go through w/d, avg daily dose+number of times dosed/day but duration of habit matters too. I dont think 4-6months after a year will make your w/d "50%" worse so to say...
>>
Basil Clayfoot - Sat, 01 Aug 2020 18:23:58 EST OHIHxMID No.616545 Reply
I hear a ton of people saying WD gets worse every time and I can kind of attest to that but I also think its partly mental as a lot of WD is. Like how tf did I end up in this situation again type thing.
>>
Molly Davingwell - Sun, 02 Aug 2020 18:42:53 EST XvZ81YTx No.616572 Reply
I think you can reach a point you can basically feel no pleasure or good feelings without drugs. Im only in my 20s and even after long periods of no use there is an off feeling and less motivation.
I would say yes the longer you use the worse withdraw will be like 5 years will be worse than 3 and so on. You will reach a point you can't recover to 99% anymore and i think that time or age depends on your system.
I noticed barely any WD when i would use a week on week off rather than when i used everyday for over a year i didn't feel normal for months.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.